# SDR AALA201702129003

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 10,804 hours, 4,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER FOR LIGHT AT ROW 4L POPPED OFF. INSTALLED A NEW LENS.
